Bemerkungen zu den quadratischen Gleichungen der babylonischen Mathematik
Bibliographic Data
| ID | 3924685 |
|---|---|
| Authors | Kurt Vogel (0000-0001-8712-7298, corresponding author) |
| Year | 1936 |
| Volume | 1 |
| Pages | 703-717 |
| Publication date | 1936-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Osiris (JOURNAL) |
| Journal identifiers | ISSN: 0369-7827 • E-ISSN: 1933-8287 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/368449 |
| OpenAlex | W2095283765 |
| Language | DE |
| Citations received | 1 |
Arabic · Humanities · Linguistics · Osiris · Stuttgart · Ancient Near East History · Classics · Historical Astronomy and Related Studies · History · History and Theory of Mathematics · Mathematics · Philosophy
| Citations per year | 0.01 |
|---|---|
| Citation span | 1945 - 1945 (1) |
| Highly cited | No |